# SDR WX0A071597

- Difficulty date: May 28, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49554
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 99117991
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MAIN FUEL TANK CUTOUT SCREW WHOLE OBLONGED.  REAMED DAMAGE HOLE AND INSTALLED FREEZE PLUG.
